Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 9, NWS Binghamton, NY

July 9, 2023Yates County, New York

NWS Binghamton, NY issued this flash flood warning at Jul 9, 2023, 5:20 PM EDT for Yates County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 9, 2023, 5:20 PM EDT (21:20 UTC)
Expired
Jul 9, 2023, 8:00 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

County Yates County, NY

The radar

The Binghamton radar (KBGM), 109 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2023-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2023-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1094 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

361 
WGUS51 KBGM 092120
FFWBGM
NYC123-100000-
/O.NEW.KBGM.FF.W.0009.230709T2120Z-230710T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Binghamton NY
520 PM EDT Sun Jul 9 2023

The National Weather Service in Binghamton has issued a

* Flash Flood Warning for...
  North Central Yates County in central New York...

* Until 800 PM EDT.

* At 520 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Penn Yan, Benton, Ferguson Corners, Yatesville, Bellona Stn and 
  Milo Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4276 7716 4276 7701 4265 7701 4265 7710
      4269 7719 4274 7719

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JAB
2 follow-up statements
745 
WGUS71 KBGM 092259
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
659 PM EDT Sun Jul 9 2023

NYC123-100000-
/O.CON.KBGM.FF.W.0009.000000T0000Z-230710T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yates NY-
659 PM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING 
FOR NORTH CENTRAL YATES COUNTY...

At 659 PM EDT, Doppler radar and automated rain gauges indicated 
thunderstorms produced between 2.5 and 3.5 inches of rain in the 
area. Rain had diminished, however, flash flooding due to runoff is 
still likely.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Penn Yan, Benton, Ferguson Corners, Yatesville, Bellona Stn and 
  Milo Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Stay away or be swept away. River banks and culverts can become 
unstable and unsafe.

&&

LAT...LON 4276 7716 4276 7701 4265 7701 4265 7710
      4269 7719 4274 7719

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

JAB
523 
WGUS71 KBGM 092354
FFSBGM

Flash Flood Statement
National Weather Service Binghamton NY
754 PM EDT Sun Jul 9 2023

NYC123-100004-
/O.EXP.KBGM.FF.W.0009.000000T0000Z-230710T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Yates NY-
754 PM EDT Sun Jul 9 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR 
NORTH CENTRAL YATES COUNTY...

The heavy rain has ended. Significant flooding is no longer expected 
to pose a threat, but there may still be areas of ponded water and 
road closures.

LAT...LON 4276 7716 4276 7701 4265 7701 4265 7710
      4269 7719 4274 7719

$$

JAB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 3:54 PM EDT, 1 hour 26 minutes earlier.

Area forecast discussion, Jul 9, 3:54 PM EDT, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
354 PM EDT Sun Jul 9 2023

.SYNOPSIS...
A slow moving front will keep showers and storms across the
area into tonight. Some locally heavy rain and gusty winds are
possible this evening, and again Monday afternoon. The system
moves out on Tuesday before another round of showers and storms
arrives Thursday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
354 PM update...
Main concerns in the near term are focused on the continued
threat for flash flooding tonight and again on Monday...along
with some strong gusts within the thunderstorms this evening and
again Monday afternoon.

A Flood Watch remains in effect for a large portion of central
NY and all of northeast PA through midnight tonight. The Watch
also remains in effect for the western Catskills and parts of
the Poconos through the day Monday.

A broad area of steady to heavy rain continues to engulf much
of northeast PA and and the western Catskills this afternoon
with embedded thunderstorms. Rainfall rates earlier this morning
in this area were quite intense...up to 1-1.5 inches per hour
in some spots. Several areas saw this convection train over the
same area for a couple hours before moving out or dissipating.
Much of the region has been seemingly able to handle the rain so
far, given the lack of flooding/heavy rainfall reports. Some
instances of urban flooding were noted within the Wyoming
Valley.

There is also a secondary area of convection that has developed
over w-central NY which continues to move slowly to the east
with isolated-scattered showers and storms. Most of these storms
so far have been pulse-type with short lifetimes, but capable
of producing some gusty winds and heavy downpours.

All of this convection has been in response to a neutral long
wave trough gradually becoming negatively tilted over the Great
Lakes, with an associated short wave out ahead of it across the
mid Atlantic providing the primary synoptic scale lift. This
wave is riding north into an very favorable area of divergence
aloft in the right entrance region of a jet over eastern Canada.
The air mass is tapping into two separate moisture
sources...one aloft advecting in from the Deep South, and the
second one more in the lower levels from the Atlantic. The
atmosphere was also able to destabilize over portions of eastern
PA and central NY with ML CAPE values GT 1000 J/kg. The
combination of all of these conditions with GT 1.5 inches of PW
have lead to the blossoming of deep convection and heavy rain
over the area. The amount of water loading within these storms
has also lead to a few instances of strong downbursts.

The threat for heavy rain/flash flooding along with gusty winds
in the thunderstorms will continue into this evening, but
should gradually diminish with the loss of daytime heating and
as the short wave pulls to the east/ne.

The chances for showers and storms is expected to persist
tonight, but the coverage will likely be rather isolated. The
introduction of substantial moisture into the boundary layer
from the rain should allow for the development of fog tonight
into Monday morning.

The pattern on Monday remains relatively active as the primary
upper low to the west move into central NY and become cutoff.
The amount of deep moisture getting entrained into the system
from the plume to the east will be 25 pct less than today with
PWs around 1.3 inches. There will also be an area of boundary
layer instability that develops in the afternoon that will
enhance the scattered convection that is forecast to blossom
across mainly central NY, but then spread into ne PA. Some of
these storms could produce gusty winds and heavy downpours.
These storms could move into areas of the Catskills and Poconos
that have seen substantial rain recently and potentially cause
additional flooding issues. Therefore the Flood Watch will be
allow to continue through the day Monday for this area.

The upper low will start to move rapidly to the north/ne Monday
night which will combine with a ridge building in from the west
and a drier air mass moving in, which will bring the rain to an
end quickly from west to east. High temperatures on Monday in
the 70s across the board will cool into the upper 50s and 60s
Monday night.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
High pressure will build into the region on Tuesday bringing a
welcome break from the rainfall. With plenty of sunshine, highs
should get well into the 80's. A quiet night Tuesday night as well,
however a cold frontal boundary will start to move into the eastern
Great Lakes.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
Lift and moisture looks to be sufficient enough for some
scattered showers and thunderstorms to develop Wednesday
afternoon and evening. Additional mid-level energy looks to
promote more in the way of widespread showers and thunderstorms
late Wednesday through Friday. Exact timing with the operational
models and ensembles differs some from run to run. This is
particularly true with the amount of shear and instability in
place. It is likely some days of the long term may have
sufficient instability of about 1,000 J/KG CAPE and around 30
knots of 0-6KM bulk shear so gusty wind potential will be
monitored. Also PW values at times are modeled to be from 1.5-2
inches so heavy rainfall will be another concern. Additional
disturbances will move through Friday and next weekend keeping
the chance for showers and thunderstorms around, exact timing
varies within the ensemble guidance. Generally highs in the 80's
with muggy lows in the 60's.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
Slow moving, very moist low pressure system will continue to
lift e/newed through the region into this evening with showers
and thunderstorms across the area. The most favorable time for
convection will be from now through 00Z Mon, with rain showers
lingering through the evening. The rain appears to taper off for
the most part tonight, but may linger in spotty showers
overnight. The moist boundary layer will lead to possible/brief
periods of IFR fog and low clouds into Monday morning.
MVFR/fuel alt req ceilings/vsbys are most likely to prevail
late this evening through 14Z before going VFR or high-end MVFR
before 18Z. Winds will remain mostly light and variable through
tonight and then turn northwesterly gusting up to 15kt after 15Z
Monday.

Outlook...

Monday afternoon through Wednesday...Mainly VFR expected, but
still a chance for MVFR restrictions in afternoon and evening
scattered showers and thunderstorms.

Thursday...Another system moves in with additional restrictions
possible.

Friday...Active pattern continues with more showers and storms
late in the day possible.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch until midnight EDT tonight for PAZ038-039-043-044-
     047.
     Flood Watch through Monday evening for PAZ040-048-072.
NY...Flood Watch until midnight EDT tonight for NYZ023>025-044-045-
     055-056.
     Flood Watch through Monday evening for NYZ046-057-062.

&&

SYNOPSIS...BJT
NEAR TERM...BJT
SHORT TERM...MWG
LONG TERM...MWG
AVIATION...BJT/ES
Hazardous weather outlook, Jul 9, 2:55 PM EDT, 2 hours 25 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
255 PM EDT Sun Jul 9 2023

NYZ046-057-062-PAZ040-048-072-101900-
Otsego-Delaware-Sullivan-Northern Wayne-Pike-Southern Wayne-
255 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Flood Watch during the day Monday.

No hazardous weather is expected Monday night through Wednesday. The
next round of possibly heavy rain showers and thunderstorms arrives
Thursday. The active weather persists into the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ009-015>018-022-036-037-101900-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Madison-Southern Oneida-
255 PM EDT Sun Jul 9 2023

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms this afternoon and evening may produce
locally heavy rain and gusty winds.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected Monday through Wednesday. The next
round of possibly heavy rain showers and thunderstorms arrives
Thursday. The active weather persists into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS.

NYZ023>025-044-045-055-056-PAZ038-039-043-044-047-101900-
Schuyler-Chemung-Tompkins-Cortland-Chenango-Tioga-Broome-Bradford-
Susquehanna-Wyoming-Lackawanna-Luzerne-
255 PM EDT Sun Jul 9 2023

...FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected Monday through Wednesday. The next
round of possibly heavy rain showers and thunderstorms arrives
Thursday. The active weather persists into the weekend.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

In the hours before

Special weather statement, Jul 9, 11:58 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1158 AM EDT Sun Jul 9 2023

PAZ044-048-072-091630-
Southern Wayne PA-Lackawanna PA-Pike PA-
1158 AM EDT Sun Jul 9 2023

...Strong thunderstorms will impact portions of eastern Lackawanna,
southwestern Wayne and west central Pike Counties through 1230 PM
EDT...

At 1157 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Dunmore to near Sterling to near Mountainhome.
Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Scranton, Dunmore, Carbondale, Archbald, Blakely, Dickson City,
Olyphant, Blooming Grove, Jessup and Throop.

This includes the following highway exits...
 Pennsylvania Interstate 81 between 184 and 188.
 Interstate 84 between 1 and 26.
 Interstate 380 between 20 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4117 7563 4126 7565 4128 7568 4139 7566
      4159 7553 4152 7523 4133 7513 4125 7520
      4123 7551 4122 7552 4122 7555 4116 7560
TIME...MOT...LOC 1557Z 219DEG 22KT 4142 7561 4137 7539 4120 7532

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KL
Special weather statement, Jul 9, 12:37 PM EDT, 4 hours 43 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1237 PM EDT Sun Jul 9 2023

PAZ048-072-091700-
Southern Wayne PA-Pike PA-
1237 PM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of south central Wayne
and western Pike Counties through 100 PM EDT...

At 1237 PM EDT, Doppler radar was tracking a strong thunderstorm near
Blooming Grove, or 16 miles northeast of Mount Pocono, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Blooming Grove, Paupack, Hawley, Greeley, Pecks Pond, Panther,
Kimbles, Promised Land State Park and Lords Valley.

This includes the following highway exits...
 Interstate 84 between 26 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4118 7515 4125 7513 4125 7528 4127 7533
      4152 7519 4140 7492 4118 7514
TIME...MOT...LOC 1637Z 213DEG 13KT 4132 7519

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KL
Special weather statement, Jul 9, 12:59 PM EDT, 4 hours 21 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1259 PM EDT Sun Jul 9 2023

PAZ048-091730-
Pike PA-
1259 PM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of central Pike County
through 130 PM EDT...

At 1258 PM EDT, Doppler radar was tracking a strong thunderstorm near
Greeley, or 15 miles west of Montague, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lackawaxen, Blooming Grove, Greeley, Pecks Pond, Twin Lakes, Kimbles,
Promised Land State Park, Rowland, Westcolang Park and Lords Valley.

This includes the following highway exits...
 Interstate 84 between 26 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 600 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4124 7506 4133 7523 4155 7509 4150 7498
      4148 7498 4148 7495 4145 7489 4144 7489
      4144 7487 4143 7484
TIME...MOT...LOC 1658Z 212DEG 18KT 4137 7507

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KL
Special weather statement, Jul 9, 2:25 PM EDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Binghamton NY
225 PM EDT Sun Jul 9 2023

NYZ016-023-025-091900-
Seneca NY-Schuyler NY-Tompkins NY-
225 PM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of south central
Seneca, northeastern Schuyler and west central Tompkins Counties
through 300 PM EDT...

At 224 PM EDT, Doppler radar was tracking a strong thunderstorm over
Burdett, or near Watkins Glen, moving northeast at 25 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hector, Enfield, Covert, Watkins Glen, Trumansburg, Montour Falls,
Interlaken, Odessa, Burdett and Lodi.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

If on or near Cayuga Lake, get out of the water and move indoors or
inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4246 7696 4247 7689 4248 7690 4253 7690
      4266 7679 4249 7652 4231 7682 4242 7699
TIME...MOT...LOC 1824Z 220DEG 21KT 4242 7684

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

KL
Special weather statement, Jul 9, 4:55 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Binghamton NY
455 PM EDT Sun Jul 9 2023

NYZ009-092130-
Northern Oneida NY-
455 PM EDT Sun Jul 9 2023

...A strong thunderstorm will impact portions of northwestern Oneida
County through 530 PM EDT...

At 455 PM EDT, Doppler radar was tracking a strong thunderstorm near
Camden, moving north at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Camden and Florence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4348 7577 4346 7569 4345 7568 4332 7569
      4334 7588 4347 7582 4348 7581
TIME...MOT...LOC 2055Z 183DEG 10KT 4338 7576

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 5:25 AM EDTSpecial Weather StatementBGMBroome35 min
Jul 9, 6:17 AM EDTSpecial Weather StatementBGMBroome43 min
Jul 9, 6:45 AM EDTAreal Flood AdvisoryBGMBroome2 hr
Jul 9, 2:07 PM EDTAreal Flood AdvisoryBGMSullivan5 hr
Jul 9, 2:25 PM EDTSpecial Weather StatementBGMSchuyler35 min
Jul 9, 2:52 PM EDTAreal Flood AdvisoryBGMSullivan4 hr
Jul 9, 4:18 PM EDTAreal Flood AdvisoryBGMYates4 hr
Jul 9, 4:55 PM EDTSpecial Weather StatementBGMOneida35 min
Jul 9, 5:12 PM EDTAreal Flood AdvisoryBGMTioga103 min
Jul 9, 5:27 PM EDTFlash Flood WarningBGMSteuben3 hr
Jul 9, 5:41 PM EDTAreal Flood AdvisoryBGMOneida3 hr
Jul 9, 6:21 PM EDTAreal Flood AdvisoryBGMMadison, Oneida, Onondaga4 hr
Jul 9, 6:29 PM EDTFlash Flood WarningBGMSteuben2 hr
Jul 9, 6:52 PM EDTAreal Flood AdvisoryBGMSchuyler, Seneca, Yates2 hr

Nearby

Flash Flood Warnings in New York, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.